Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

off_beat

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Don't give up - I would definitely get back in contact with your derm as soon as you can. Stress the urgency of the situation - don't go crazy, but insist you are seen. You may be at a tipping point in terms of cumulative dose, and just another 2 month blast might be needed to set off an almighty Tane avalanche with your name on it! It's common practice for derms to observe patients for 2-5 months post-treatment (things happen very late for some people); but if changes aren't happening many wi
  2. Blistex medplus - in small blue tub - available tesco, boots etc. much better than just vaseline.
  3. mx123 >> go back to your derm and discuss. Maybe u weren't on a high enough dose before. Maybe a 2nd course would work because of a cumulative effect. Some people need multiple courses (such as myself; 2nd course working for me brilliantly). I empathise with the suicidal feelings. I have had them. But ... think of bad times you've had and how you've come through them. It's tough 'cause at the time it becomes your whole world, but your acne will become one of the things you look back on.
  4. Hi, Am sure this has been on the board before but I can't remember the answer ... So, for all you guys who've finished their course, how long did it take for your dry lips and skin to get back to normal? And how long is it before it's okay to drink alcohol! How long does Accutane stay in the body for? Thanks
  5. Hi I never had a prob wih face acne really, like you it's been my back. Went on a course in 2001 and it cleared me completely for about 16 months. Then split up with girlf (co-incidence) and it came back. Have had it mild-moderate ever since. However, it clears in the summer if I get sun on it and some salt water from swimming in the sea. In winter though it comes back. Started a 2nd course 3 and a half months ago and am completely clear apart from one small spot that's on its way out. Just
  6. I concur. Your ex is a gimp of epic proportions. Leave him and his 'cool' drum n bass mates to wank over the latest grooverider bootleg. Losers. Your skin looks great and you are obviously a hot girl with a cool style - you will find someone much better. (And if you ever need someone to take you out in London I'm your man!) Have fun!
  7. hey there, keep the faith you are still young and you have some of the best years of your life ahead of you - the next few years of your life are gonna be great thanks to the new confidence you will have. Just imagine where you will be 5/6 months from now. It ain't an easy ride but IT WILL be worth it mate. (by the way, i wouldn't crank it up to 100mg, but as others say 80mg would be better).
  8. Hi guys, Read the posts most nights and have found them super-helpful, but have not posted until now ... Had moderate back acne since my late teens - wiped it out back in 2001 with Tane, all was good for 15 months and then it returned (only not quite as bad, but still enough to affect my confidence a lot - it's been holding me back for too long now, you know how it is). So ... after trying antibiotics (no good), got another Tane course which I began at start of March (so relieved!). Had 40mg
  9. Your skin is lookin good bro - gives us hope!
  10. I have read that the breakouts you get while on accutane are a result of the drug ridding the skin of the blocked sebum and effecticely getting rid of all the s*** . Is there any medical proof that this is the case or is it just a myth to make us feel better?
×